# SDR SWAA2022031072470

- Difficulty date: June 25, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 27,568 hours, 16,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.FLOOR PANEL SPLICE PLATE AREA STA 767 RBL 10'CORROSION AROUND FASTNER HOLE / REPLACED SPLICE PLATE AT STA 767 NEW SPLICE PLATE NUMBER IS 146A9401-4 SI NUMBER 353057 ATAG WN1199 IAW IPC 53-42-71-30
